I stumbled across your blog attempting to find a solution to the Candida alibicans infection I have had on my tongue for 6 years and saw your post referring to a similar problem you had. Likewise, I believe it is a result of the anti-biotics I have taken over that period of time.
Could you elaborate further on what exactly you did to get rid of it? Or if I have managed to overlook your advice already on this website, could you please enlighten me?
I also wanted to find out if you were prescribed an oral pill similar to “NYSTATIN (500,000ui)” that you must take 3 times a day for approximately 20 days? If not, could you briefly compare the drug you took with nystatin and comment on whether they are similar? …. The reason I ask is because I was prescribed this drug and after 7 days my tongue has gotten worse.
I have since stopped taking it for 5 days and am now considering jumping back on it. I have also cut all gluten/wheat out of my diet to see if that helps and to this point it has not.
I appreciate there are people like yourself that set up websites like this for the purpose of helping others. Thank you so much.